# SDR DLL10980554

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503542107
- Condition: Corroded
- Location: Bs 1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, FS 1645-1665, STRG 38-39.  REPAIR FOR CORROSION CUTOUT.  THE FUSELAGE SKIN WAS FOUND CORRODED BETWEEN FS 1645 AND 1665 AND BETWEEN STRINGERS 38 AND 39.  THE CORROSION DAMAGE WAS CUTOUT AND AN EXTERNAL REPAIR DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 364158-14, REV A.
